I'm on my last week birth control pill. My period about to come on this week but I'm having some problems with my vagina. It kinda burns and pain?

Not enough info. There isn't enough info here to determine what is going on. ** Symptoms of a yeast infection may include: burning, redness & itching of the vulva; burning with urination & vaginal intercourse & a clumpy, white, vaginal discharge with no odor. Sometimes the discharge isn’t apparent.
.

Related Questions

I have been on the birth control pill and get my period every three months. Lately I have been spotting more and have an irritated vagina after sex?

   Breakthrough bleeding (bleeding at the wrong time)  is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time.  if you are not satisfied or it continues to happen  then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. Read more...
Time to change BCP. Sometimes the type of pill you use or the way you take it (cyclic vs continuous) affects how your ovaries are suppressed, thereby affecting your hormonal status. Over-suppression can lead to atrophy (weakening) of the uterine lining (causes spotting) or of the vagina (irritation after sex). You may need a weaker dose or try an iud which is a very low hormone form of contraception! Read more...
Q. 3 month pills. The three month oral contraceptive pills contain very low doses of synthetic estrogen and progesterone. If the spotting is occurring the week before the period is due, then that isn't a problem. If it is occurring in the middle of the 3 month pack you might want to consider switching pills and using a water based lubricant for sex. Read more...